A remark on a nonlinear boundary value problem of the third order

Ján Rusnák

Archivum Mathematicum (1990)

  • Volume: 026, Issue: 4, page 201-205
  • ISSN: 0044-8753

How to cite

top

Rusnák, Ján. "A remark on a nonlinear boundary value problem of the third order." Archivum Mathematicum 026.4 (1990): 201-205. <http://eudml.org/doc/18302>.

@article{Rusnák1990,
author = {Rusnák, Ján},
journal = {Archivum Mathematicum},
keywords = {three point boundary value problem; Green's functions; lower and upper solutions},
language = {eng},
number = {4},
pages = {201-205},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {A remark on a nonlinear boundary value problem of the third order},
url = {http://eudml.org/doc/18302},
volume = {026},
year = {1990},
}

TY - JOUR
AU - Rusnák, Ján
TI - A remark on a nonlinear boundary value problem of the third order
JO - Archivum Mathematicum
PY - 1990
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 026
IS - 4
SP - 201
EP - 205
LA - eng
KW - three point boundary value problem; Green's functions; lower and upper solutions
UR - http://eudml.org/doc/18302
ER -

References

top
  1. J. W. Bebernes, R. Gaines, A generalized two point boundary value problem, Proc. Amer. Math. Soc. 19, (1968), 749-754. (19,) Zbl0162.11602MR0226098
  2. M. Greguš, Über das Randwertproblem der n-ten Ordnung in m-Punkten, Acta F. R. N. Univ. Comen. IX. 2. - Mathematica, (1964), 49-55. (1964) Zbl0133.34401MR0168834
  3. M. Greguš, Lineárna diferenciálna rovnica tretieho rádu, Veda, Vydavat. SAV, Bratislava, 1981, or M. Greguš, Third Order Differential Equation, D. Reidel Publishing Company. Dordrecht/ Boston/Lancaster/Tokyo, 1987. (1981) MR0657356
  4. J. Rusnák, A three point boundary value problem for third order diff. equations, Math. Slovaca, 33, (1983), No. 3, 307 - 320. (1983) Zbl0526.34012MR0713954
  5. J. Rusnák, Existence theorems for a certain non-linear boundary value problem of the third order, Math Slovaca, 37, (1987), No 4, 351-356. (1987) Zbl0631.34022MR0916942
  6. K. Schmitt, A nonlinear boundary value problem, J. Diff. Equat. 7, (1970), 527-537. (1970) Zbl0198.12301MR0254314

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.